# SDR DALA1025050617

- Difficulty date: August 25, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 7,955 hours, 37,564 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSALAGE SKIN DENT STA 620 STR 17 L. REPAIRED IAW ER/A 484848-1.
